# SDR DALA2023090807360

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 CORROSION CRUCIFORM FITTING UPPER SURFACE LOCATED BTW FR38 TO FR39 AT LEVEL -Y1732 PASSENGER CABIN. CORRECTIVE ACTION: COMPLIED WITH ER/A 610878-14. (2957967)
